A Novel Technique for Fractional Bagley-Torvik Equation

Sakar M. G., Saldır O., AKGÜL A.

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.89, no.3, pp.539-545, 2019 (SCI-Expanded) identifier identifier


In this research, numerical solution of boundary value problem of fractional Bagley-Torvik equation is given in the reproducing kernel space. The central point of this approach is to set up a new reproducing kernel Hilbert space (RKHS) that satisfies the boundary conditions. Predicated on the properties of the RKHS, a new approach is applied to obtain precise numerical approximation. The results shows that a new approach is very effective and convenient for large interval.